# SDR DALA2019103106306

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1339513) DURING INSPECTION FOUND CRACKED FRAME ON STATION 500A BTW S-8R - S-9R AT PASSENGER CABIN. FRAME ON STATION 500A BTW S-8R - S-9R AT PASSENGER CABIN WAS REPAIRED PER ERA 582302-14AD.
